# SDR SIMA20131127004

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,348 hours, 31,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SKIN CORRODED BETWEEN FR 13 & FR 14, BETWEEN STRINGER 19R & STRINGER 21L.  REPAIRED IAW AE ERS-EM-53MR-057.
